Volume 3, Number 4
Previous Issue Next Issue

Yiqiu Dong & Tieyong Zeng

10.4208/eajam.240713.120813a

East Asian J. Appl. Math., 3 (2013), pp. 263-282.

Preview Full PDF 185 1979 Abstract

Man Luo, Da Xu & Limei Li

10.4208/eajam.170813.131013a

East Asian J. Appl. Math., 3 (2013), pp. 283-294.

Preview Full PDF 169 1859 Abstract

M. S. Hussein, D. Lesnic & M. Ivanchov

10.4208/eajam.100913.061113a

East Asian J. Appl. Math., 3 (2013), pp. 295-310.

Preview Full PDF 179 1917 Abstract

Xiao-Li Hu & Yue-Ping Jiang

10.4208/eajam.290913.111113a

East Asian J. Appl. Math., 3 (2013), pp. 311-332.

Preview Full PDF 174 1894 Abstract

Lizhen Chen & Chuanju Xu

10.4208/eajam.150713.181113a

East Asian J. Appl. Math., 3 (2013), pp. 333-351.

Preview Full PDF 177 1846 Abstract

Jiu Ding, Chenhua Zhang & Noah H. Rhee

10.4208/eajam.130713.221113a

East Asian J. Appl. Math.,3 (2013), pp. 352-362.

Preview Full PDF 177 1931 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard